Injektive Moduln über Ringen linearer Differentialoperatoren.

Günther Hauger

Monatshefte für Mathematik (1978/79)

  • Volume: 86, page 189-202
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Hauger, Günther. "Injektive Moduln über Ringen linearer Differentialoperatoren.." Monatshefte für Mathematik 86 (1978/79): 189-202. <>.

author = {Hauger, Günther},
journal = {Monatshefte für Mathematik},
pages = {189-202},
title = {Injektive Moduln über Ringen linearer Differentialoperatoren.},
url = {},
volume = {86},
year = {1978/79},

AU - Hauger, Günther
TI - Injektive Moduln über Ringen linearer Differentialoperatoren.
JO - Monatshefte für Mathematik
PY - 1978/79
VL - 86
SP - 189
EP - 202
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.